Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Valerian and weight gain MoBe

Posted by ST on December 2, 2002, at 21:47:07

In reply to Valerian and weight gain, posted by MoBe on December 1, 2002, at 17:09:46

Hi,
I've used Valerian for a few years when I have sleep problems, but have never noticed any weight gain directly from it! Have you read somewhere about this association?
Thanks,
Sarah


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ST thread:130154
URL: http://www.dr-bob.org/babble/20021127/msgs/130317.html